It is a painkiller for headaches, backaches, toothache, rheumatic pain and menstrual pain.
Saridon tablet consists of 3 active ingredients: Paracetamol (250 mg), Propyphenazone (250 mg) and Caffeine (50 mg).
Paracetamol and Propyphenazone are both analgesic and antipyretic drugs.
Paracetamol increases the body’s resistance to pain by blocking the pain transmission to the brain or by modifying the perceived pain by the brain and decreases inflammation or swelling.
It acts on the heat regulatory centres in the brain to reduce fever.
Propyphenazone decreases inflammation and elevated body temperature too.
Caffeine is a natural substance found in coffee beans, guarana and tea that stimulates the central nervous system.
It induces mental and physical alertness and reduces headaches and drowsiness.
All these three ingredients interfere with prostaglandin production in the body, thus, blocking the pain signals to the brain.
- Additional Information
Directions of use
1 tablet per day is the recommended dose for an adult. In case of severe pain, 3 tablets can be taken within 24 hours. Saridon is not recommended for children younger than 12 years.
Paracetamol (250 mg), Propyphenazone (250 mg) and Caffeine (50 mg).
mild analgesic drug that is given to patients to relieve body pain and reduce fever.